MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913500
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lithovue flexscope stopped deflecting and the procedure was cancelled due to this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter address is(b)(6).Reported here as address exceeded character limit for designated field.Block h6: impact code f1001: is being used to capture the reportable issue of aborted/cancelled procedure.
 
Additional Manufacturer Narrative
Block e1: initial reporter address is(b)(6); reported here as address exceeded character limit for designated field.Block h6: impact code f1001: is being used to capture the reportable issue of aborted/cancelled procedure.Block h11: the device was returned for analysis, and a media inspection of photo was performed.It was noted that the photo did not show information relevant to reported problem.During functional testing of the device, it was identified that there was no articulation on the up and directions defects were found on the articulation wire stretching on the circular articulating mechanism during visual and x ray inspection caused by the corroded bowden ferrule.The device can display a clear live image.A media inspection was performed but the provided picture shows the packaging and not the deflection problem.A device history record (dhr) review confirms the device met all manufacturing specifications.Based on the investigation and analysis results, a conclusion code of cause traced to component failure meaning expected or random component failure without any design or manufacturing issue.
 
Event or Problem Description

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23012768
Report Number2124215-2025-61688
Device Sequence Number10038676
Product Code FGB
UDI-Device Identifier08714729874805
UDI-Public(01)08714729874805(17)260221(10)33483649
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model NumberM0067913500
Device Catalogue NumberM0067913500
Device Lot Number0033483649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale